# SDR ASAA2015092813254

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,065 hours, 8,645 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FMC CDU NR 2 ENGINE FOUND MSG 77-20872.  THE TOP LT EGT SIGNAL CT495 IS OUT OF RANGE.  ACFT GROUNDED, ON DEFERRAL.
